Loading [MathJax]/jax/element/mml/optable/SuppMathOperators.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2018, Volume 103, Issue 1, Pages 92–100
DOI: https://doi.org/10.4213/mzm11280
(Mi mzm11280)
 

This article is cited in 7 scientific papers (total in 7 papers)

Elenbaas Problem of Electric Arc Discharge

V. N. Pavlenkoa, D. K. Potapovb

a Chelyabinsk State University
b Saint Petersburg State University
Full-text PDF (471 kB) Citations (7)
References:
Abstract: The Elenbaas problem of electric discharge origination is considered. The mathematical model is an elliptic boundary-value problem with a parameter and discontinuous nonlinearity. The nontrivial solutions of the problem determine the free boundaries separating different phase states. A survey of results obtained for this problem is given. The greatest lower bound λmin of the values of the parameter λ for which the electric discharge is possible is obtained. The fact that the discharge domain appears for any λ is proved. The range of the parameter values for which the boundary of the discharge domain is of two-dimensional Lebesgue measure zero is determined. An unsolved problem is formulated.
Keywords: Elenbaas problem, electric arc, free boundary, discontinuous nonlinearity.
Received: 30.05.2016
Revised: 03.11.2016
English version:
Mathematical Notes, 2018, Volume 103, Issue 1, Pages 89–95
DOI: https://doi.org/10.1134/S0001434618010108
Bibliographic databases:
Document Type: Article
UDC: 517.958
Language: Russian
Citation: V. N. Pavlenko, D. K. Potapov, “Elenbaas Problem of Electric Arc Discharge”, Mat. Zametki, 103:1 (2018), 92–100; Math. Notes, 103:1 (2018), 89–95
Citation in format AMSBIB
\Bibitem{PavPot18}
\by V.~N.~Pavlenko, D.~K.~Potapov
\paper Elenbaas Problem of Electric Arc Discharge
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 1
\pages 92--100
\mathnet{http://mi.mathnet.ru/mzm11280}
\crossref{https://doi.org/10.4213/mzm11280}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3740288}
\elib{https://elibrary.ru/item.asp?id=30762110}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 1
\pages 89--95
\crossref{https://doi.org/10.1134/S0001434618010108}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000427616800010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043763411}
Linking options:
  • https://www.mathnet.ru/eng/mzm11280
  • https://doi.org/10.4213/mzm11280
  • https://www.mathnet.ru/eng/mzm/v103/i1/p92
  • This publication is cited in the following 7 articles:
    1. J. A. Santos, P. F. S. Pontes, S. H. M. Soares, “A global result for a degenerate quasilinear eigenvalue problem with discontinuous nonlinearities”, Calc. Var., 62:3 (2023)  crossref
    2. N. Nefedov, B. Tishchenko, N. Levashova, “An algorithm for construction of the asymptotic approximation of a stable stationary solution to a diffusion equation system with a discontinuous source function”, Algorithms, 16:8 (2023), 359  crossref
    3. V. N. Pavlenko, D. K. Potapov, “One class of quasilinear elliptic type equations with discontinuous nonlinearities”, Izv. Math., 86:6 (2022), 1162–1178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. N. Pavlenko, D. K. Potapov, “Positive solutions of superlinear elliptic problems with discontinuous non-linearities”, Izv. Math., 85:2 (2021), 262–278  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    5. V. N. Pavlenko, D. K. Potapov, “Variational method for elliptic systems with discontinuous nonlinearities”, Sb. Math., 212:5 (2021), 726–744  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    6. V. N. Pavlenko, D. K. Potapov, “On a class of elliptic boundary-value problems with parameter and discontinuous non-linearity”, Izv. Math., 84:3 (2020), 592–607  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. V. N. Pavlenko, D. K. Potapov, “Properties of the spectrum of an elliptic boundary value problem with a parameter and a discontinuous nonlinearity”, Sb. Math., 210:7 (2019), 1043–1066  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:478
    Full-text PDF :55
    References:82
    First page:26
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025